# SDR COMA0260182

- Difficulty date: March 11, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 14,935 hours, 13,898 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5447 FLAPS FAILED WHEN SELECTED TO 30 DEGREES.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 9-20-01.
